Anda belum login :: 21 Jul 2024 16:33 WIB
ArtikelEstimation of AR(1) models with unequally spaced pseudo-panels  
Oleh: Mckenzie, David J.
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 4 no. 1 (2001), page 89-108.
Topik: Pseudo-panel; Repeated cross-sections; Synthetic cohorts; Irregular sampling; Unequal-spacing.
Fulltext: 89.pdf (428.39KB)
Isi artikelSurveys in developing countries are often taken at unequally spaced intervals. This paper provides for the estimation of dynamic pseudo-panel models with such data. Nonlinear least squares, minimum distance, and one-step estimators are used to impose the nonlinear parameter restrictions which occur in dynamic models over unequally spaced periods. Consistency and asymptotic normality of the estimators is established. A small-scale Monte Carlo simulation study corroborates the results. The paper also shows how these methods can be applied to allow estimation of dynamic models with irregularly spaced genuine panel da
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.015625 second(s)